# SDR ASMF201408002

- Difficulty date: July 20, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 43,520 hours, 15,639 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 100 KNOTS DUE TO EICAS MSG IAS DISAGREE.  PERFORMED PITOT SYS REVISION BY CONDITION, DETECTING A LT ADM LINE LOOSEN, SO THE ADM LINE WAS TIGHTENED & LT PITOT SYS LEAK TEST WAS PERFORMED IAW AMM 34-11-00 PAGE 501, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
